# SDR CA110823002

- Difficulty date: August 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 45787221015
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS LOSING FUEL FROM RT WING TANK.  DECLARED EMERGENCY AND LANDED OVERWEIGHT.  SINK RATE WAS APROX 200 FT IAW SECOND AND LANDED WITHOUT INCIDENT. ON WALKAROUND FOUND RT WING FUEL CAP MISSING.  (SEE ALSO FAA SDR 2011100100589/SIMA201123505)
